# SDR PLGA980114A

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Req'D Service
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4297 - AFTER TAKEOFF, THE CREW RECEIVED A CONFIGURATION WARNING.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED LEFT MAIN GEAR STRUT.  AIRCRAFT RETURNED TO SERVICE.  (M)
